MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-13
Medical Device Problem Codes Detachment of Device or Device Component (2907); Noise, Audible (3273); Separation Problem (4043)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Study: equinoxe shoulder study; subject: ay-150-l.It was reported via clinical study, that approximately 15 months postop the initial implant, this 67 yo male patient¿s shoulder was revised due to disassociation of polyethylene.The polyethylene dissociation occurred when reaching to pet dog and hearing a "pop".The patient¿s outcome was last known as resolved.The case report form indicates this event is definitely related to device and possibly related to procedure.Devices will not be returned.
 
Additional Manufacturer Narrative
D10.Concomitant: humeral stem or stemless 300-30-07.Reverse glenosphere 320-06-38.Reverse humeral tray 320-10-00.Reverse glenosphere baseplate 320-15-02.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
Reported via legal, several months following initial implantation, the patient began to experience alarming grinding and cracking noises, accompanied by significantly increased pain compared to their condition prior to the surgery.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported in may have been due to disassembly of the humeral liner and humeral tray.However, the reported disassembly could not be confirmed.Additionally, potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined, as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 38MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
3525541928
MDR Report Key17471306
Report Number1038671-2023-01880
Device Sequence Number2647677
Product Code KWT
UDI-Device Identifier10885862086686
UDI-Public10885862086686
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2026
Device Catalogue Number320-38-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer04/22/2025
06/04/2025
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date05/06/2025
06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age67 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite